# SDR C2XA96IA082

- Difficulty date: March 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N15818
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 153
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Part number: S53672407202
- Condition: Corroded
- Location: Fs 38
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING C-CHECK INSPECTION, FOUND CORROSION ON FS 38 FLOOR SUPPORT BEAM.  REMOVED FS 38 FLOOR SUPPORT BEAM, FABRICATED AND INSTALLED NEW SUPPORT BEAM, AND THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
